# SDR MWEA080076

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 14,469 hours, 7,809 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465
- Part serial: 0998
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 35,000 FEET RIGHT FIRE DETECTOR FAIL CAME ON INTERMITTENTLY.  LIGHT WOULD COME ON FOR NO LONGER THAN 2 SECONDS, THEN GO OFF.  REMOVED AND REPLACED FDCU FOR RIGHT ENGINE.
